Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Inter menstrual bleeding post periods. Taking t-norgest tablets. Constituents of medication?

hi i am from xxxxx.. i have a problem with my periods..5 days after my regular periods, i have flow again which is increasing day by day... so when in , doctor had given me t-norgest tablet to take for 18 consecutive days.. could u tell me an equivalent tablet or constituents of this tablet, so that i can buy here
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
HI,
THANKS FOR CHOOSING HCM,
NORGEST is a brand of norethisterone
It can also be used to treat other menstrual disorders such as excessive bleeding during periods
this is used in many other conditions
this medicine is available almost every where you may not worry
if you fail to get this,you can take regestrone also
you can consult your doctor to know if you can use other medication.
HOPE I ANSWERED YOUR QUERY
FEEL FREE TO CONTACT ME FOR FURTHER QUERIES
THANK YOU
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor